# SDR USAA2011080900037

- Difficulty date: July 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233526200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BLEND OUT ON EXTERNAL SKIN LOCATED BETWEEN FR29 TO FR30 AND BETWEEN S19L TO S20L UPPER FUSELAGE.  REPAIRED FUSELAGE EXTERNAL SKIN BETWEEN FR29 TO FR30 AND BETWEEN S19L TO S20L IAW A319 SRM 53-21-11.
